# SDR CA150302011

- Difficulty date: April 26, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,691 hours
- Engine: Pwa R2800CA3
- Propeller: Hamstd 43E60
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: KSC253224V
- Condition: Backed Out
- Location: Folding Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLDING STRUT PRESSED IN AND STAKED BEARING BACKED OUT OF PART.
